# SDR P5CA9800565

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Apu Compt Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT RT DOOR RECESS CUTOUT ENLARGED.  REPAIRED CUTOUT PER SRM 52-40-02 FIG 1.
